Elon Musk claims he had 'major side effects' from the Covid booster shot that left him feeling like he 'was dying'
Key Excerpts from Article on Website of Daily Mail (One of the UK's Popular Newspapers)
Posted: October 16th, 2023
Elon Musk said he had 'major side effects' from his second Covid-19 booster shot that left him feeling like he 'was dying'. Musk, 51, took to Twitter to share his experience of the Covid-19 vaccine in response to a retweet of a poll that said 7 percent of adults claimed they experienced major side effects from the Covid vaccine. The Twitter and Tesla CEO said the second booster 'crushed me'. Musk also shared that his younger cousin, who he said was in 'peak health', had to be hospitalized after his jab suffering from myocarditis. 'I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno,' Musk tweeted over the weekend. He added: 'And my cousin, who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital.' Myocarditis is an inflammation of the heart and is named as a possible, but very rare, side effect of Covid-19 vaccinations. A large study published in JAMA Network of more than 192 million people who received Covid vaccines found there were 1,626 cases of myocarditis - a rate of 8.5 cases per million people (0.000845 per cent). Many people have reported side effects from Covid shots, including headaches, a temperature, fatigue and injection site soreness, but in most cases the symptoms only last a few days. When asked why he had gotten the second booster, Musk said that it was not his choice but because it was a requirement fly to Germany.
Note: Explore a list of recent news articles we've summarized that reveal how vaccine-induced myocarditis is not as rare as we're told to believe. For more along these lines, see concise summaries of deeply revealing news articles on coronavirus vaccine problems from reliable major media sources.